login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A332545 The j-invariants of the elliptic curves defined over Q with good reduction away from 2. 0
128, 1728, 8000, 10976, 287496 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,1

REFERENCES

Pinch, R. G. (1984, July). Elliptic curves with good reduction away from 2. Mathematical Proceedings of the Cambridge Philosophical Society (Vol. 96, No. 1, pp. 25-38). Cambridge University Press. See Prop. 4.1.

LINKS

Table of n, a(n) for n=1..5.

CROSSREFS

Sequence in context: A239540 A327772 A306746 * A269081 A200789 A250356

Adjacent sequences:  A332542 A332543 A332544 * A332546 A332547 A332548

KEYWORD

nonn,fini,full

AUTHOR

N. J. A. Sloane, Feb 19 2020

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified July 7 14:34 EDT 2020. Contains 335495 sequences. (Running on oeis4.)